# SDR AUS20020067

- Difficulty date: January 26, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Make and model: Boeing 747338
- Engine: Rroyce RB211524D419
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Coupling
- Condition: Misrigged
- Location: Fuel Line
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL TRANSFER SYSTEM COUPLING INCORRECTLY ASSEMBLED.
